Hello, On July 14, 2011 my 80 year old Dad had two polys removed and one hour later ended up in ICU for 3 days and the hospital for one week. 5 days later he had prostrate problems and ended up leaving the hospital with a catheter. He ended up with an infection and after taking proscar and flowmax for 5 months (and using the single use catheter) he went in for an opening of the urethra. He since has had recurrent bladder infections, terrible gas and bloating. He is still on nitrofurantion (2 pills a day for 5 days) one pill a day for 30. He has no relief. He is up every night with terrible pains. He is getting depressed and has lost 20 pounds. I don't know what else to do.
Well, without knowing the relevant clinical details or a detailed clinical evaluation it would be very difficult to suggest something for him. The best I can suggest is to discuss the situation clearly with his treating doctor and going as per his advice. Hopefully things would get better with time.
Thank you for your response. I have had him evaluated by another GI doctor to determine pain and discomfort source. All appears to be fine. I had his urine tested again and no infection so we removed him from the Nitrofloxium. Although his stools are harder, the overall pain and discomfort is worsening. I have an appt set up with the urologist to check for possible bladder problems. The pain has become unbearable and his quality of life is poor. I am hoping the symptoms are related to a bladder problem? I will let you know. Thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.